# SDR SWAA2024082212179

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENER ON GIRT BAR BRACKET AT FWD ENTRY DOOR ESCAPE SLIDE COVER (1EA) 2024-443632<[01] REPLACED FASTENER ON GIRT BAR BRACKET AT FWD ENTRY DOOR ESCAPE SLIDE COVER (1EA) I.A.W B737-700 SRM 51-40-02 AND DWG 416A2204 SHEET: 5 REV: B.;[02] CERTIFIED STEP
